# SDR 96ZZZX4908

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93107
- Make and model: Boeing 747131
- Aircraft serial: 19673
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 721 - DURING CRUISE, EGRESS LIGHTS WOULD NOT TEST.  FOUND LI GHT STRIP, MFG P/N 5880-1, BROKEN.  REPLACED LIGHT STRIP AND EGRESS LIGHT OPERATION CHECK NORMAL.  CHECK C - 6-5-96 - MCI.
